MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC PSI SD800.540 PEEK IMPLANT; PLATE,CRANIOPLASTY,PREFORMED, NONALTERABLE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC PSI SD800.540 PEEK IMPLANT; PLATE,CRANIOPLASTY,PREFORMED, NONALTERABLE
Model Number SD800.540
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.Patient weight not available for reporting.Unknown when infection began.Implants removed on an unknown date.Complainant part is not expected to be returned for manufacturer review/investigation.Device history records review was conducted.The report indicates that the: (b)(4): dhr review, part number: sd800.540, lot number: h539444, manufacturing site: (b)(4), release to warehouse date: 03-jan-2018, supplier dhr review: n/a, no ncrs were generated during production.Record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient was implanted with a patient specific implant, matrixneuro plates and matrixneuro screws on (b)(6) 2018 for a cranioplasty.Patient developed infection and the implants were removed on an unknown date.Patient will be implanted with another patient specific implant.The surgery date has not been scheduled.This complaint involves an unknown number of devices (patient specific implant, matrixneuro plates and matrixneuro screws).This report is for 10 devices.This report is 1 of 10 for (b)(4).
 
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.Date in initial report was (b)(6) 2018.Correct date should have been (b)(6) 2018.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient was implanted with a patient specific implant (psi) polyether ether ketone (peek) implant, four (4) matrixneuro x-plates, two (2) matrixneuro straight plates, and twenty (20) matrixneuro screws on (b)(6) 2018 for a cranioplasty.On unknown date, patient developed infection.Patient was returned to surgery on unknown date where the implants were removed.There was no surgical delay.The type of infection is unknown.Patient was not revised to additional hardware at that time.Patient was later revised to another psi implant on (b)(6) 2018.This report involves a total of 27 devices captured on three (3) report files: (b)(4).This report is for one (1) psi peek implant.This report is 1 of 10 for (b)(4).

Brand Name
PSI SD800.540 PEEK IMPLANT
Common Device Name
PLATE,CRANIOPLASTY,PREFORMED, NONALTERABLE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7310180
Report Number2939274-2018-50825
Device Sequence Number11075147
Product Code GXN
UDI-Device Identifier10887587065991
UDI-Public(01)10887587065991(10)H539444
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K053199
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD800.540
Device Catalogue NumberSD800.540
Device Lot NumberH539444
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/06/2018
Supplement Date Received by Manufacturer03/12/2018
Initial Report FDA Received Date03/02/2018
Supplement Report FDA Received Date04/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age16 YR